Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 111, NWS Dodge City, KS

May 22, 2007Ellis County, Trego County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 22, 2007, 8:11 PM CDT for Ellis County, Trego County, Kansas. It was in force for 49 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2007, 8:11 PM CDT (01:11 UTC)
Expired
May 22, 2007, 9:00 PM CDT
In force
49 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

Counties Ellis County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 137 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 8:17 PM CDTHAIL 11 S Wakeeney, KS
May 22, 8:18 PM CDTTORNADO6 Ne Wakeeney, KSBRIEF TOUCHDOWN A FIELD TO THE EAST OF HIGHWAY 283...THE SPOTTER WAS OBSERVING FROM THE WEST ALONG THE HIGHWAY.
May 22, 8:23 PM CDTHAIL 1.54 Ese Wakeeney, KSALONG I-70 AT MILE MARKER 132
May 22, 9:03 PM CDTHAIL 1.25Wakeeney, KSALSO, STRONG WINDS.
May 22, 9:05 PM CDTTSTM WND DMG6 S Wakeeney, KSSTRONG WINDS KNOCKED OVER A HAY SHED.
May 22, 9:05 PM CDTHAIL 0.8811 N Ellis, KS
May 22, 9:05 PM CDTHAIL 16 S Wakeeney, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 3:04 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2007-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1569 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2007-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1569 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1669 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
305 m²/s²
Significant tornado parameter
0.5
Supercell composite
7.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 230112
SVRDDC
KSC051-195-230200-
/O.NEW.KDDC.SV.W.0111.070523T0111Z-070523T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
811 PM CDT TUE MAY 22 2007

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ELLIS COUNTY IN CENTRAL KANSAS.
  TREGO COUNTY IN WEST CENTRAL KANSAS.

* UNTIL 900 PM CDT

* AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL THE SIZE OF
  GOLF BALLS OR LARGER...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THIS STORM WAS LOCATED 6 MILES NORTHEAST OF WAKEENEY...AND MOVING
  NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OGALLAH...
  RIGA...
  ELLIS...
  YOCEMENTO...
  RURAL RESIDENCES OF NORTHWESTERN ELLIS AND TREGO COUNTIES.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...TORNADO DEVELOPMENT IS POSSIBLE. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS WARNING REPLACES THE PREVIOUS WARNING ISSUED FOR TREGO AND 
EXPANDS THE WARNING INTO NORTHWEST ELLIS COUNTY.

LAT...LON 3912 9993 3897 10014 3875 10014 3884 9938
      3912 9938

$$

18
2 follow-up statements
000 
WWUS53 KDDC 230133
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
831 PM CDT TUE MAY 22 2007

KSC051-195-230200-
/O.CON.KDDC.SV.W.0111.000000T0000Z-070523T0200Z/
TREGO KS-ELLIS KS-
831 PM CDT TUE MAY 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHWESTERN ELLIS AND TREGO COUNTIES...

AT 828 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF
60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7
MILES WEST OF TREGO CENTER TO 6 MILES NORTH OF OGALLAH...MOVING EAST
AT 20 MPH.

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL.

A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN TREGO COUNTY TILL 
9 PM.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3912 9993 3897 10014 3875 10014 3884 9938
      3912 9938

$$

18
000 
WWUS53 KDDC 230147
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
844 PM CDT TUE MAY 22 2007

KSC051-195-230200-
/O.CON.KDDC.SV.W.0111.000000T0000Z-070523T0200Z/
TREGO KS-ELLIS KS-
844 PM CDT TUE MAY 22 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHWESTERN ELLIS AND TREGO COUNTIES...

AT 840 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF
60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3
MILES WEST OF TREGO CENTER TO 8 MILES NORTHEAST OF OGALLAH...MOVING
EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TREGO CENTER...
  OGALLAH...
  RURAL RESIDENCES OF NORTHWESTERN ELLIS AND TREGO COUNTIES.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN TREGO COUNTY TILL 
9 PM.

IN ADDITION...CONTINUOUS CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAIN 
WHICH MAY CAUSE PONDING OF WATER ON ROADWAYS. LIGHTNING IS NATURES 
NUMBER ONE KILLER.  REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE 
ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 3912 9993 3897 10014 3875 10014 3884 9938
      3912 9938

$$

18

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 2:33 PM CDT, 5 hours 38 minutes earlier.

Area forecast discussion, May 22, 2:33 PM CDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
233 PM CDT TUE MAY 22 2007

.DISCUSSION...

DAYS 1-2...

FORECAST CHALLENGES ABOUND TONIGHT THROUGH THURSDAY...INCLUDING
SEVERE WX TONIGHT...THEN SEVERE WX TOMORROW AND TOMORROW NIGHT AND
FLOODING CONCERNS GOING LATE INTO TOMORROW EVENING/NIGHT.

12Z UA ANALYSIS REVEALED DEEP TROUGH CENTERED OVER THE
INTERMOUNTAIN WEST. FIRST SHOT OF JET ENERGY HAD CARVED UPPER LOW
CENTER NEAR YELLOWSTONE WITH ANOTHER JET STREAK ON THE BACKSIDE OF
THE TROUGH. THIS IMPORTANT JET STREAK WAS NOT CAPTURED WELL AT ALL
IN THE MODELS...ESPECIALLY THE NAM...WHICH HAS CAUSED A SHIFT IN
THE FORECAST THINKING FOR WEDNESDAY. WE NOW EXPECT SIGNIFICANT
WEATHER OVER SOUTHWEST KANSAS WEDNESDAY/WED NIGHT.

FOR TONIGHT...COVERAGE OF TSTMS ALONG DRYLINE IS OF MAIN
CONCERN...AND DEGREE OF SVR WX ASSOCIATED WITH ANY STORMS ON THE
DRYLINE. CAPPING IS FAIRLY STRONG...HOWEVER SOME SUBTLE COOLING IS
NOTED IN NEW MEXICO IN THE H5-7 LAYER THAT WOULD SUGGEST A CAP
THAT IS PROBABLY NOT STRONG ENOUGH TO INHIBIT CONVECTION
COMPLETELY ALONG THE DRYLINE. ANY STORMS THAT FORM ON THE DRYLINE
WILL QUICKLY BECOME SEVERE WITH LOWER 60S DEWPOINTS ADVECTING
NORTHWARD THROUGH WESTERN OKLAHOMA INTO SW KS. SHEAR PROFILES AND
HODOGRAPH STRUCTURE EXCELLENT FOR SUPERCELL STRUCTURES WITH A
TORNADO RISK AS WELL IN THE 00-03Z TIME FRAME IF A STORM REMAINS
STRONG ENOUGH TO GO AGAINST INCREASING SURFACE INHIBITION AFTER
00Z. THINK THAT DRYLINE SUPERCELLS WILL DIMINISH IN THE 03-06Z
TIME FRAME WITH COLD FRONT STORMS FARTHER NORTH ALONG I-70
MOVING/DEVELOPING SOUTHEAST OVERNIGHT. THINK THAT COVERAGE OF COLD
FRONT STORMS WILL BE LIMITED FARTHER SOUTHWEST OVER MUCH OF THE
DDC CWA...AND WILL GO WITH PRIMARILY 30-40 POPS IN THE EASTERN CWA
WITH NEAR 50 POPS IN THE HAYS AREA.

WITH AFOREMENTIONED JET STREAK ROUNDING BASE OF SLOW MOVING
TROUGH...AM EXPECTING VIGOROUS CYCLOGENESIS OVER SOUTHEAST
COLORADO. CURRENT FRONT WILL STALL OUT SOMEWHERE NEAR THE OK/KS
STATE LINE THEN SLOWLY LIFT BACK NORTH WITH INCREASING WARM
FRONTOGENESIS PERHAPS. ONCE AGAIN...INSTABILITY, MOISTURE, AND
WIND SHEAR PROFILES LOOK VERY GOOD FOR WIDESPREAD SEVERE STORMS
INCLUDING SUPERCELLS. IT IS STILL UNCLEAR WHICH AREA APPEARS MOST
FAVORABLE FOR TORNADIC ACTIVITY TOMORROW...HOWEVER MOST OF
SOUTHWEST KANSAS PRIMARILY SOUTH OF THE ARKANSAS RIVER COULD BE
VULNERABLE. FRONT WILL BECOME ALIGNED SOUTHWEST TO NORTHEAST
ACROSS KANSAS NEARLY PARALLEL TO MID UPPER JET. THIS SUGGESTS
TRAINING OF NUMEROUS STORMS DURING THE MID EVENING THROUGH
OVERNIGHT HOURS WEDNESDAY NIGHT...ESPECIALLY WHEN NOCTURNAL LOW
LEVEL JET KICKS IN. FLOOD WATCH CERTAINLY APPEARS TO BE JUSTIFIED
WEDNESDAY INTO WEDNESDAY NIGHT OVER THE AREAS MAINLY EAST OF HAYS
TO DODGE CITY AS WIDESPREAD 1 TO 2+ INCHES ARE LIKELY WITH
LOCALIZED 3-4 QUITE POSSIBLE. -UMSCHEID

DAYS 3-7...

THE NEXT UPPER TROUGH WILL APPROACH THE CENTRAL ROCKIES AND
PLAINS BY FRI-SUN TIME PERIOD. MOISTURE WILL BE RETURNING UP THE
HIGH PLAINS. WITH A FRONTAL BOUNDARY ACROSS THE PLAINS, THUNDERSTORMS
WILL BE POSSIBLE EACH DAY. TIMING AND LOCATION OF THESE STORM
CLUSTERS CANNOT BE FORECAST WITH HIGH ACCURACY THIS FAR IN
ADVANCE. TEMPS WILL BE HELD DOWN BY CLOUDS AND OCCASIONAL BOUTS OF
PRECIP.

&&

.AVIATION...

ISOLATED THUNDERSTORMS MAY AFFECT THE TAF SITES AFTER 23Z.
OTHERWISE, SCATTERED TO BROKEN CUMULUS BASED AROUND 4000FT
CAN BE EXPECTED AT HAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  60  75  47  71 /  30  30  70  10
GCK  53  72  45  73 /  30  20  60  10
EHA  48  78  48  73 /  10  30  60  10
LBL  56  80  46  74 /  20  40  60  10
HYS  56  72  48  71 /  60  40  60  10
P28  63  82  51  73 /  30  50  70  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ064-078>080-088-
089.

&&

FN25/24/24
Hazardous weather outlook, May 22, 2:10 PM CDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
210 PM CDT TUE MAY 22 2007

KSZ030-031-043>046-061>066-074>081-084>090-231915-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
210 PM CDT TUE MAY 22 2007 /110 PM MDT TUE MAY 22 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SEVERE THUNDERSTORMS WILL DEVELOP AFTER 5 PM ALONG AND
EAST OF A LINE FROM DIGHTON TO LIBERAL. THESE STORMS WILL CONTAIN
VERY LARGE HAIL AND POSSIBLY TORNADOES. THE BEST CHANCE OF
SEVERE STORMS WILL BE IN TREGO...LANE...AND ELLIS COUNTIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED WEDNESDAY...WITH
THE BEST CHANCE ALONG AND EAST OF A LINE FROM HUGOTON TO GARDEN
CITY TO HAYS. VERY LARGE HAIL AND A FEW STRONG TORNADOES ARE
POSSIBLE. HEAVY RAINS MAY CAUSE LOCALIZED FLOODING WEDNESDAY
EVENING AND WEDNESDAY NIGHT. AREAS ALONG AND EAST OF A LINE
FROM HAYS TO DODGE CITY TO MEADE COULD EXPERIENCE FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS WILL LIKELY BE NEEDED AFTER 5 PM.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

In the hours before

Local storm report, May 22, 7:43 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
743 PM CDT TUE MAY 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     HAIL             5 W WAKEENEY            39.02N 99.97W
05/22/2007  E0.75 INCH       TREGO              KS   LAW ENFORCEMENT

&&

BURKE
Local storm report, May 22, 7:50 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
750 PM CDT TUE MAY 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     HAIL             5 W WAKEENEY            39.02N 99.97W
05/22/2007  E1.25 INCH       TREGO              KS   PUBLIC

&&

BURKE
Local storm report, May 22, 8:11 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
811 PM CDT TUE MAY 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 PM     HAIL             7 N WAKEENEY            39.12N 99.88W
05/22/2007  E1.00 INCH       TREGO              KS   PUBLIC

&&

BURKE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:29 PM CDTSevere Thunderstorm WarningDDCTrego46 min
May 22, 8:23 PM CDTTornado WarningDDCTrego26 min
May 22, 8:57 PM CDTSevere Thunderstorm WarningDDCEllis, Trego48 min
May 22, 9:18 PM CDTTornado WarningDDCTrego27 min
May 22, 9:28 PM CDTTornado WarningDDCEllis32 min
May 22, 9:41 PM CDTSevere Thunderstorm WarningDDCEllis, Trego64 min
May 22, 9:56 PM CDTTornado WarningDDCEllis34 min
May 22, 10:12 PM CDTTornado WarningDDCEllis33 min
May 22, 10:20 PM CDTSevere Thunderstorm WarningDDCEllis40 min
May 22, 10:36 PM CDTSevere Thunderstorm WarningDDCRush54 min
May 22, 10:54 PM CDTSevere Thunderstorm WarningDDCEllis36 min
May 22, 11:22 PM CDTSevere Thunderstorm WarningDDCRush53 min
May 22, 11:25 PM CDTSevere Thunderstorm WarningDDCHodgeman10 min
May 22, 11:44 PM CDTSevere Thunderstorm WarningDDCPawnee61 min
May 23, 12:13 AM CDTSevere Thunderstorm WarningDDCRush14 min
May 23, 12:41 AM CDTSevere Thunderstorm WarningDDCPawnee34 min
May 23, 1:18 AM CDTSpecial Weather StatementDDCStafford42 min
May 23, 2:23 AM CDTSpecial Weather StatementDDCStafford67 min
May 23, 2:47 AM CDTFlood WatchDDCBarber, Clark, Comanche, Edwards, Ellis, Finney and 18 more25 hr
May 23, 2:56 AM CDTSpecial Weather StatementDDCPratt64 min
May 23, 2:55 PM CDTSevere Thunderstorm WarningDDCBarber33 min
May 23, 4:23 PM CDTSevere Thunderstorm WarningDDCPratt37 min
May 23, 4:57 PM CDTSevere Thunderstorm WarningDDCPratt33 min
May 23, 5:11 PM CDTSevere Thunderstorm WarningDDCClark79 min
May 23, 5:44 PM CDTSevere Thunderstorm WarningDDCMeade61 min
May 23, 5:51 PM CDTSevere Thunderstorm WarningDDCFord54 min
May 23, 6:04 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa56 min
May 23, 6:23 PM CDTSevere Thunderstorm WarningDDCClark52 min
May 23, 6:29 PM CDTSevere Thunderstorm WarningDDCMeade16 min
May 23, 6:38 PM CDTSevere Thunderstorm WarningDDCFord53 min
May 23, 6:46 PM CDTTornado WarningDDCFord4 min
May 23, 6:46 PM CDTTornado WarningDDCEdwards17 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.